# SDR GUUA93572110910A

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 29,646 hours, 36,501 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3044900
- Part serial: PCE114228
- Condition: Sparks
- Location: Right
- Part time: 19,539 hours, 27,799 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

F/O REPORTED SPARKS SHOOTING OUT OF THE RT ENGINE EXHAUST NUMEROUS TIMES THROUGHOUT INITIAL CLIMB.  INSPECTED RT ENGINE COMPRESSOR BLADES AND PERFORMED ENGINE PERFORMANCE RUN, NO DEFECTS NOTED.
